Stability criteria for linear Hamiltonian systems under impulsive perturbations


Kayar Z. , Zafer A.

APPLIED MATHEMATICS AND COMPUTATION, vol.230, pp.680-686, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 230
  • Publication Date: 2014
  • Doi Number: 10.1016/j.amc.2013.12.128
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.680-686

Abstract

Stability criteria are given for planar linear periodic Hamiltonian systems with impulse effect by making use of a Lyapunov type inequality. A disconjugacy criterion is also established. The results improve the related ones in the literature for such systems. (C) 2014 Elsevier Inc. All rights reserved.